Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
soybear

Post-Accutane Regimen?

Recommended Posts

hi! so i just finished my last dose of my second course of accutane 2 days ago, & i'm happy to say that (for now at least) my skin is 100% clear!

of course, i'm so nervous it won't stay that way... my derm is putting me on once daily applications of 0.025% tretinoin cream (retin-a), which i'm supposed to mix with my moisturizer to apply. i've been on retin-a before & i'm nervous about the initial breakout. can you get an initial breakout on a topical immediately post-accutane?

i would love to hear from you guys about your post-accutane regimens & experiences.

thank you!!

Share this post


Link to post
Share on other sites

I currently use retin-a micro and clindamycin phosphate. I used them both before Accutane every day, sparingly throughout the course, and now I alternate them every other day so I don't know if you'd experience an IB or not. I'm assuming your chances are minimal of that happening if you start out slowly while your skin is still dried out from the Accutane. I love retin-a and hopefully you'll like it, too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×